Numerical method of bicharacteristics for hyperbolic partial functional differential equations

Wojciech Czernous

Abstract

n/a
Author Wojciech Czernous (FMPI / IM)
Wojciech Czernous,,
- Institute of Mathematics
Journal seriesCalcolo, ISSN 0008-0624, (A 25 pkt)
Issue year2009
Vol46
No1
Pages1-24
Keywords in Englishinitial boundary value problems, Volterra condition, stability and convergence, nonlinear estimates of the Perron type
DOIDOI:10.1007/s10092-009-0156-9
URL http://www.springerlink.com/content/e3n16686r50kj8u3/fulltext.pdf
Languageen angielski
Score (nominal)30
Publication indicators WoS Impact Factor: 2009 = 0.767 (2) - 2009=0.822 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back